# SDR CA960513008

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: M406167
- Condition: Ruptured
- Location: 1st Gp Turbine
- Part time: 13,025 hours
- Component: Lyc, 2121051R35
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E, F

## Discrepancy

(CAN)IN CRUISE, #4 ENGINE TGT AND VIBRATION ABOVE LIMITS ACCOMPANIED BY FLAMES OUT OF TAILPIPE  ENGINE SHUTDOWN. BORESCOPE INSPECTION REVEALED FIRST STAGE GAS PRODUCER TURBINE BLADES RUPTURED
